MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS DIVISION CELL-DYN EMERALD ANALYZER; AUTOMATED HEMATOLOGY ANALYZER

ABBOTT DIAGNOSTICS DIVISION CELL-DYN EMERALD ANALYZER; AUTOMATED HEMATOLOGY ANALYZER
Model Number 09H39-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product recall letter has been issued to all customers who have installed instruments with the impacted serial numbers and customers who have received the impacted emerald diluent tubing.The letter informs the customer of the following: abbott representative will be contacting them to schedule an appointment to replace the tubing.The customer may continue to operate their instrument per the requirements outlined in section 5 of the operators manual, background counts must be within acceptable limits before running controls or patient specimens and all data should be considered for patient care management.If the results are inconsistent with clinical evidence, additional testing is suggested to confirm the result.
 
Event or Problem Description
The customer was notified of the product recall for the cell-dyn emerald diluent tubing on an impacted cell-dyn emerald analyzer.The diluent tubing was replaced by the customer.There was no patient involvement and no impact to patient management reported.

Brand Name
CELL-DYN EMERALD ANALYZER
Common Device Name
AUTOMATED HEMATOLOGY ANALYZER
Manufacturer (Section D)
ABBOTT DIAGNOSTICS DIVISION
4551 great america parkway
santa clara CA 95054
MDR Report Key10080319
Report Number2919069-2020-00020
Device Sequence Number19800082
Product Code GKZ
UDI-Device Identifier00380740020088
UDI-Public00380740020088
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K081495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number09H39-01
Device Catalogue Number09H39-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2919069-05/09/19-002-R
Patient Sequence Number1